# SDR 9806609910

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON DEPARTURE, THE TAKEOFF WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED.  FLIGHT CREW RESET FLAPS, MOVED TRIM, AND RESET SPEEDBRAKE HANDLE WITH NO FURTHER OCCURRANCE OF WARNING.  MAINTENANCE PERFORMED TAKEOFF WARNING SYSTEM TEST PER MAINTENANCE MANUAL PROCEDURES, OPERATIONAL CHECK NORMAL.
